# SDR UPS01437158

- Difficulty date: October 10, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 BULKHEAD WEB O/B LWR CORNER FWD FACE FOUND CORROSION AFTER UPPER FWD SHEAR AND BATHTUB FITTING REMOVAL.  LEFT BS 1350 BULKHEAD WEB O/B LOWER CORNER FWD FACE CORROSION CLEANED UP AND REPAIRED AS PER HX RS R53-43-34687 ITEM C2.
